Sibo

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Due to SIBO, I have lost weight after taking probiotics. What to do?

Query: Hi doctor, I am ongoing with SIBO symptoms. I have a lengthy inquiry. I have to tell an interesting array of happening that happened from fifteen years. I thought the problem was a urinary tract infection and used a hot tub before diagnosing the problem. After a week, I started to have occasional s...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Taking probiotics may not cause weight gain and it promotes weight loss. Intake of sugar can lead to weight gain. In SIBO (small intestinal bacterial overgrowth), the sugar is utilized by the candida in the bowel and it releases inflammatory mediators. It enters into th...  Read Full »

What is the reason for my malabsorption, rosacea, and oral thrush?

Query: Hello doctor, I suffer from malabsorption, rosacea, and oral thrush. I think it is a GI issue of some kind, but not sure. Could someone please give me an idea of what I have and how to treat the issue?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Mostly rosacea is associated with malabsorption syndrome in cases of SIBO (small intestinal bacterial outgrowth). It could be associated with inflammatory bowel disease (IBD). I need to know about your blood sugars and thyroid status. Also, I need to know what medicatio...  Read Full »

How to prevent gas production with abdominal pain and bloating?

Query: Hello doctor, Patient is a 63-year-old female. Her problem is the gas problem with abdomen and chest pain. She had constipation before, and now her bowel movement is better. She regularly takes Atorvastatin 20 mg, Riva retinol 50 mg, Sandoz Perindopril + Indapamide 4 -1.25 mg, Calcite D 500 mg, Z...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Well, I would need to know about her weight at movement. Since abdominal fat can simply cause the feeling of gas and bloating. Secondly, I also want to know if she had her complete blood count, thyroid profile, and liver function tests and diabetic status checked? ...  Read Full »

How to get rid of recurrent acidity, burping, and gas?

Query: Hello doctor, I have severe acidity, excessive burping, and gas for the past few weeks. It gets better but comes back again. I took Cyra D, Pan D, and now Mucaine gel. It relieves the symptoms, but it starts again in a few days, sometimes in a few hours. Please help.  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can imagine the level of your frustrations, especially for such recurring symptoms of acidity and burping. You see the medications you are taking, like Pan D (Pantoprazole) and Cyra D (Rabeprazole). Both of these medications are acid suppressant medications. H...  Read Full »

Will long term use of Esomeprazole for acid reflux cause any potential side effect?

Query: Hello doctor, I want to ask for a second opinion. At the end of last year, I started experiencing strong acid reflux symptoms with atypical symptoms of sudden strong shock and burning in the upper nape when belching and after eating. Later, the acid started to burn my esophagus and throat, at which...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Well, I appreciate you explaining your symptoms very well and the details about it, which help us discuss the management issues very clearly. Your concern is very valid in terms of the long term use of proton pump inhibitors (PPI). As you already had an endoscopy, w...  Read Full »

How to get rid of ulcerative colitis symptoms?

Query: Hi doctor, I have had ulcerative colitis since I was 19 years old, and now I am 26 years old. I have not had urgency or blood in stool since I started taking Remicade at age 19. I have been off from Remicade since I was 24-year-old. The only symptoms I have now are belly discomfort and pain. I do n...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Well, since you have an established condition, thinking of other possibilities causing increased gas is a foolish thing to do. You may have these symptoms because of underlying subacute active colitis. Well, the narrowing of the lumen is not a feature of ulcerative coli...  Read Full »

I have skin rashes, stomach cramps, loose stools and tongue coating. What is the cause?

Query: Hi doctor, I have a question regarding food intolerance/allergies. I have never had a food allergy, as far as I know. However, in May, I experienced severe tooth pain, and a fever right after that. It was an infection in my tooth but I got that cleared from the dentist. A few days later, I experien...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Toothache may can cause fever if infected. SIBO (small intestinal bacterial overgrowth) or enteric fever may cause coating over the tongue. Irritable bowel syndrome or malabsorption syndrome or food intolerance or obesity may also present like this. Avoid fatty foo...  Read Full »

What is the relation between diabetes and stomach issues?

Query: Hello doctor, My stomach is not well. I also take sugar tablet Vinglyn M 1000 for the last four months and BP tablet Telkonol-AM for the last one month. I have attached the x-ray.  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I have seen you ultrasound abdomen report, that seems normal (attachment removed to protect patient identity). Kindly let me know for how long your have diabetes? Since it is very important to know its duration and basically control of that diabetes in those past ye...  Read Full »

I have IBS with moderate abdominal pain and white balls in stools. Please help.

Query: Hello doctor, I have a gastroenterology issue for over a month. I have a mild to moderate upper and lower abdominal pain on the left side. The pain also extended to my left leg. Also, I pass stool twice a day (diarrhea-like stool) with large white balls in it and I am facing weight loss. I took Tr...  Read Full »


Dr. Arbab Muhammad Kashif Khan

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Yes, you might be having IBS (irritable bowel syndrome) and you might have developed small intestinal bacterial overgrowth (SIBO), with IBS which can occur commonly. In SIBO you get fat malabsorption which can lead to white stools. Can you please tell me whether you ...  Read Full »

I have IBS and seems to be related to SIBO. Please advise management.

Query: Hi doctor, I realize I have IBS symptoms and they seem to be related to SIBO. I need your advice on how to treat it effectively. Here are some symptoms and test results. Leaky gut or intestinal permeability with multiple food intolerances. Seems to have hydrogen sulfide based SIBO, severe farting...  Read Full »


Dr. Sultan Zeb Khan

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. The best is to avoid eating foods that cause trouble. Secondly, for SIBO (small intestinal bacterial overgrowth), it is better to use a combination of Tetracyclines plus Metronidazole for two weeks. Effective probiotic will also help. Take the following medications: 1...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.